MEFANET logo
MEFANET GAMES logo
 

Toxic reactions to local anaesthetics

Local anaesthetics are widely used by anaesthesiologists, surgeons or general practitioners. There is a risk of severe toxic reactions, which may lead to fatal sequels. This algorithm presents possibilities of minimalisation of the risk and offers the guideline by treatment of severe cardiovascular complication according to current opinions.

Author: MUDr. Ivo Křikava, Ľubomíra Longauerová, Kristýna Melichárková, Tereza Šafaříková, Alexandra Lamprechtová

Institution: Faculty of Medicine at Masaryk University in Brno

Medical discipline: Emergency Medicine

Keywords: toxic reaction | infraclavicular block | bupivacaine | lipid emulsion

Educational evel: Undergraduate level | Graduate

Local anaesthetics are widely used by anaesthesiologists, surgeons or general practitioners. There is a risk of severe toxic reactions, which may lead to fatal sequels. This algorithm presents possibilities of minimalisation of the risk and offers the guideline by treatment of severe cardiovascular complication according to current opinions.


Go to
akutne.cz

publikováno: 22.12.2011 | last modified on: 1.4.2019